Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Tinnitus

It's possible that a medication side effect is causing your tinnitus. The good news is that medication-induced tinnitus tends to resolve when the medication is switched to something else or stopped. Check with your doctor about the possibility that a medication is contributing to your tinnitus.

Okay, just one more question:

Do you have a family history of hearing loss in young adulthood? For example, did any close relative lose his or her hearing without a clear cause before the age of 40?

Yes, I have a family history of early hearing loss.

No, I have no family history of early hearing loss.

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide